# SDR CALA2022080801992

- Difficulty date: August 7, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737
- Aircraft serial: 28948
- Aircraft time: 72,076 hours, 25,944 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Rivet
- Part number: NA
- Condition: Missing
- Location: Rt Wing L/E Ib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 8/08/22. PDA 3 RIGHT WING INBOARD FIXED LEADING EDGE HAS ONE RIVET BROKEN OFF AT OUTBOARD END NEAR PYLON. REMOVED FASTENER AND REPLACE WITH NEW FASTENER.
